Communications in Number Theory and Physics

Volume 1 (2007)

Number 2

Fuchsian equations of type DN

Pages: 323 – 346

DOI: http://dx.doi.org/10.4310/CNTP.2007.v1.n2.a3

Authors

Vasily Golyshev (Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia)

Jan Stienstra (Department of Mathematics, Utrecht University, The Netherlands)

Abstract

We prove that a generic differential operator of type DN isirreducible, regular, (anti)self-adjoint, and has quasiunipotentlocal monodromies. We prove that the defining matrix of a DNoperator can be recovered from the expression of the operator asa polynomial in $t$ and $\dt$.

Full Text (PDF format)